# SDR COMA2009012270012

- Difficulty date: January 21, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 13,830 hours, 9,939 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O FROM JFK LANDING GEAR WOULD NOT RETRACT AND NOSE WHEEL STEERING MSG ILLUMINATED.  A/C RETURNED TO JFK LANDED SAFELY.  INSPECTED A/C FOUND NLG STRUT BOTTOMED OUT.  SERVICED NLG STRUT WITH NITROGEN.  GEAR SWING CHECKS GOOD.  NO FURTHER DEFECTS.
